MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; FLIXENE 4-7MMX45CM GWT-GW, W/DBL GDS

ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; FLIXENE 4-7MMX45CM GWT-GW, W/DBL GDS
Model Number 25138
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are in the process of performing the investigation and will submit the follow-up report once the evaluation is completed.
 
Event or Problem Description
Report received from the physician stated that the 4mm end of the 4-7 flixene graft is larger then 4mm.
 
Additional Manufacturer Narrative
The actual product was not returned for evaluation.A full review of the graft lot history records for the devices in question was performed.The records indicate that this lot of grafts passed atriums final lot qualification testing.This inspection requires that the graft lot must pass the following: inspection for tactile or visual defects.No abnormal results were observed.Id testing: graft must be within specified tolerance for inner diameter (.037-.177 inch).All samples were within specification.Wep testing: graft must withstand over 200 mmhg water pressure prior to weeping.The minimum value recorded was 275 mmhg.Srt testing: suture retention force must be above 0.7 lbf.The minimum value recorded was 1 lbf.Rts testing: radial tensile strength must be above 25 lbf.The minimum value recorded was 51 lbf.Lts testing: longitudinal tensile strength must be above 20 lbf.The minimum value recorded was 71 lbf.The instructions for use specify the following: "cut the graft and clear sheath closest to the slider/tunneler rod.Remove and discard the gds.The graft may be cut using sharp surgical scissors or a scalpel.It is strongly recommended that the graft be cut with scissors to provide an even cut.Unless absolutely necessary, it is recommended not to cut the graft until it has been tunneled and is in place, ensuring that the graft will be long enough." based on the details of the event and the successful lot qualification test data, atrium can find no fault with the lot of grafts in question.

Brand Name
FLIXENE SLIDER GDS
Common Device Name
FLIXENE 4-7MMX45CM GWT-GW, W/DBL GDS
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
merrimack NH 03054
MDR Report Key6289927
Report Number3011175548-2017-00004
Device Sequence Number16420577
Product Code DSY
UDI-Device Identifier00650862251388
UDI-Public00650862251388
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071923
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/19/2019
Device Model Number25138
Device Catalogue Number25138
Device Lot Number410790
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/17/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2017
Supplement Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR